Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82502
Title: Ankle joint instability in poliomyelitis.
Authors: Mukherjee, A
Varma, S K
Natarajan, K
Issue Date: 1-Feb-1972
Citation: Mukherjee A, Varma SK, Natarajan K. Ankle joint instability in poliomyelitis. Indian Journal of Pediatrics. 1972 Feb; 39(289): 37-8
URI: http://imsear.hellis.org/handle/123456789/82502
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.